On the least growth of harmonic functions and the boundary behavior of riemann mappings

Fang Hua Lin, Wei Ming Ni

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)767-786
Number of pages20
JournalCommunications in Partial Differential Equations
Issue number7
StatePublished - Jan 1 1985

Bibliographical note

Funding Information:
The f i r s t author i s supported by the Alfred P. Sloan

Funding Information:
author i s supported in part by NSF Grant DMS 8200033A01.

Cite this